On the least multiplicative nucleus of a ring

Shu-Hao Sun

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


A new kind of radical ideal for any ring is presented in the present paper, which corresponds to the least multiplicative nucleus in the sense of Banaschewski and Harting. 

Original languageEnglish
Pages (from-to)311-318
Number of pages8
JournalJournal of Pure and Applied Algebra
Issue number3
Publication statusPublished - 20 Apr 1992
Externally publishedYes

Cite this